# SDR USAA2013043000006

- Difficulty date: April 29, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 4,375 hours, 1,821 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Failed
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 3R SHOWING OPEN AND ARMED WITH SLIDE IN DISARMED POSITION.  REMOVED AND REPLACED 6WN2 PROXIMITY SENSOR FOR 3R DOOR.
